MathSciNet Relay Station
MathSciNet bibliographic data
MR2596062 22A15 (54D35)
Toko, Wilson; Zelenyuk, Yuliya Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2217–2220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement